I am a 32 yr. old female with MS. In addition to all of the other painful, debilitating, and annoying symptoms associated with the MS, I have bouts of severe chest and back pain. The pain begins in the center of my chest and goes straight through to my back, as if someone has stabbed me. Usually this pain is also accompanied by a pain that shoots up the right side of my throat (not a burning pain in my throat, but more like a painful shooting pain). The pain can last anywhere from several minutes to many hours (worst bout lasted about 10 hours and just kept getting worse as time went on). I do also have some abdominal pain directly in the center of upper abdomen. I have had an ultrasound of gallbladder, which showed no stones. I was taking prevacid for 4 weeks but insurance ran out and it is too costly as self-pay. Are these typical symptoms of GERD and could this be related to the MS? The pain has caused 3 ER visits (results normal). Pharmacist has told me that the closest over-the-counter medication related to prevacid is prilosec. Will this work the same? Thanks for any help. Insurance is still out right now and the dr. bills that I have from the MS have just added up way too much. I cannot afford another dr. visit at this time.
It sounds like what you're describing is soft tissue injuries around T spine and L2/L3, which can become worse over time. Given the severity of your pain and the functional limitations it's now placing on you, it probably is time to consult with a reputable doc. or try chiropractor's adjustment.Good luck!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.